Variational methods for time-dependent wave propagation problems.

2003
Publication type:
Chapter
Pages :
201--264
Journal:
Lect. Notes Comput. Sci. Eng., vol. 31, pp. 201--264
Publisher:
Springer, Berlin
BibTeX:
@inbook{Jol-2003,
    author={Patrick Joly },
    title={Variational methods for time-dependent wave propagation 
           problems. },
    publisher={Springer, Berlin },
    year={2003 },
    volume={31 },
    series={Topics in computational wave propagation },
    pages={201--264},
}